# SDR DXTA2024121201481

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,135 hours, 10,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2796M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SWITCH ON POSITION NO EMERG EXIT SIGN/ LIGHT.   REMOVED AND REPLACED EMER BATTERY, P.ERFORMED CONTINUITY CHECKS ALONG WITH CHARGING OF THE EMER BATTERY FOR TWO HOURS. OPERATIONAL CHECKS GOOD, RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION. NO FURTHER MAINTENANCE REQUIRED AT THIS TIME, ALL WORK DONE IAW CE-680 MM 33-50-10.
